# SDR ASAA2013033094296

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 23,978 hours, 7,479 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START HAD FMC DISAGREE.  RAN QRH PROCEDURE, FMC CAME BACK ONLINE BUT WITH SINGLE FMC WARNING RETURNED TO GATE.  AS WE PULLED INTO GATE SINGLE FMC WARNING EXTINGUISHED.  INFO NOTED CREW RAN QRH SUCCESSFULLY.  NO HISTORY 90 DAYS.  NO MX REQ REF FIM TASK 31-62-870.
